# SDR MWEA98944

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59147923
- Condition: Chafed
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE ON AFT LAV TOILET SERVICE DOOR PAN.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
